# SDR HYI2003F00016

- Difficulty date: August 27, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N120PC
- Make and model: Cessna 402C
- Aircraft serial: 402C0079
- Engine: Cont TSIO520VB
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: 10357586
- Condition: Failed
- Location: Lt Magneto
- Part time: 634 hours
- Component: Magneto, Cont
- Component part number: 106006061
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT, PILOT REPORTED RIGHT ENGINE RUNNING ROUGH, RETURNED W/O INCIDENT.  MECHANIC FOUND RT ENGINE/ LEFT MAGNETO DIST GEAR FAILED.  REMOVED AND REPLACED MAGNETO AND RETURNED A/C TO SERVICE.
